Study Finds Side Effects From COVID-19 Booster Shots Are More Common Than Regular Shots

Covid-19 vaccines can protect people from severe disease and death, though the protection starts to reduce after the initial vaccine shots which makes the booster shots necessary for preserving immunity.

Despite success in preventing serious illness and death, there's growing pressure to develop vaccines better at fending off milder infections, too.
Despite success in preventing serious illness and death, there's growing pressure to develop vaccines better at fending off milder infections, too.

Covid-19 vaccines can protect people from severe disease and death. Though the protection starts to reduce after the initial vaccine shots which makes the booster shots necessary for preserving immunity.

According to a new study published in JAMA Network Open the researchers have reported some side effects that have appear to be stronger from coronavirus booster shots than the earlier doses of the vaccine. However, it is also known to have some symptom-like side effects – mostly varying from minor to moderate. Moreover, some people experience side effects from the vaccine which are normal signs that their body is developing immunity.  These side effect may impair their ability to do daily work but it is expected to go away in few days. Though some people experience no side effects or allergic reactions which is quite uncommon.

After getting the booster dose for coronavirus some people might experience some temporary signs like swollen arm where you got the dose. For a day or two some people might experience fever, body aches, headaches and fatigue, not only that people might experience swollen lymph nodes and chills. Nausea, diarrhea and vomiting are other common side-effects for booster shots.

These symptoms do not indicate that you are ill. They indicate that your immune system is responding to the shots and developing immunity against the coronavirus. Typically, the side effects are minor and should not prevent you from receiving a booster shot.

The side effects are caused by your immune system’s reaction to the vaccine rather than the vaccine itself. Immune system reactions are typically signs that our immune system is active and fighting an infection, whether from the disease itself or as a result of a vaccine reaction.

Experts believe that the side effects of booster shots may be more severe because the immune system reacts more strongly to subsequent vaccine doses. The absence of side effects, however, does not imply a poor immunogenic response.

It is worth noting that the symptoms of COVID-19 are similar to those of a booster. This is because our immune system is attempting to develop immunity to COVID-19.

Facebook Comments